How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Urodoc Your Own Question
Urodoc, Doctor
Category: Urology
Satisfied Customers: 7998
Experience:  M.D with over 30 years of experience in practice.
Type Your Urology Question Here...
Urodoc is online now
A new question is answered every 9 seconds

I have cut a skin tag in lower body two weeks ago and the

Customer Question

I have cut a skin tag in lower body two weeks ago and the injury started to grow and produces a clear fluid and burns a bit. What should I do ?
Submitted: 4 months ago.
Category: Urology
Expert:  Urodoc replied 4 months ago.


I understand your concern.

As such clear fluid discharge and burning you describe can be a sign of infection.

Usually in such cases antibiotics may be prescribed after culture and sensitivity test from the clear fluid.

Ciprofloxacin may not be sensitive to the organism involved and that is why there is still fluid discharge.

A swab be taken from the site and sent to the microbiology lab for culture and sensitivity test and antibiotic be prescribed.

Usually a third generation cephalosporin may be required in such a case.

I hope this helps.

Use reply to let me know if you have further queries.
Please to not forget a positive rating and avoid poor/bad rating.
Bonus is highly appreciated.
We are here to help you until you satisfy.
Let me know if you have any further query so we can discuss it thoroughly in every aspect.
Waiting for your response.
It’s my pleasure to continue this conversation until you satisfy.

Expert:  Urodoc replied 4 months ago.

In the meantime you can clean it with antiseptic betadine solution and apply Bacitracin ointment on it.

Also take OTC Motrin and Claritin.

Hope this helps.

Related Urology Questions